# SDR KBM2006F00043

- Difficulty date: January 18, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Aircraft time: 16,367 hours
- Engine: Tmeca ARRIEL1B
- Engine time: 12,206 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH34748
- Part serial: 5017512
- Condition: Loose
- Location: Rt Engine
- Part time: 775 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE IGNITER HAS LOOSE INSULATOR.  REMOVED AND REPLACED.  (K)
